BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2014 >
Volume 40, Number 2 >

Please use this identifier to cite or link to this item:

Title: Availability of a Repairable k-out-of-n: G System with Repair Times Arbitrarily Distributed
Authors: Gherda, Mebrouk
Boushaba, Mahmoud
Keywords: Availability
Issue Date: 2014
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 40, No 2, (2014), 161p-182p
Abstract: An k-out-of-n: G system is a system that consists of n components and works if and only if k components among the n work simultaneously. The system and each of its components can be in only one of two states: working or failed. When a component fails it is put under repair and the other components stay in the “working” state with adjusted rates of failure. After repair, a component works as new and its actual lifetime is the same as initially. If the failed component is repaired before another component fails, the (n − 1) components recover their initial lifetime. The lifetime and time of repair are independent. In this paper, we propose a technique to calculate the mean time of repair, the probability of various states of the system and its availability by using the theory of distribution. 2010 Mathematics Subject Classification: 90B25, 60K10.
ISSN: 1310-6600
Appears in Collections:Volume 40, Number 2

Files in This Item:

File Description SizeFormat
2014-161-182.pdf514.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License